RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 6, Pages 1311–1314 (Mi dan44257)  

MATHEMATICS

On differentiability of functions in $L^p$ and $H^p$ for $0<p<1$

V. G. Krotov

I. I. Mechnikov Odessa State University

Full text: PDF file (479 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 20.10.1980

Citation: V. G. Krotov, “On differentiability of functions in $L^p$ and $H^p$ for $0<p<1$”, Dokl. Akad. Nauk SSSR, 256:6 (1981), 1311–1314

Citation in format AMSBIB
\Bibitem{Kro81}
\by V.~G.~Krotov
\paper On differentiability of functions in $L^p$ and $H^p$ for $0<p<1$
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 6
\pages 1311--1314
\mathnet{http://mi.mathnet.ru/dan44257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0606471}
\zmath{https://zbmath.org/?q=an:0471.30024}


Linking options:
  • http://mi.mathnet.ru/eng/dan44257
  • http://mi.mathnet.ru/eng/dan/v256/i6/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020